# SDR SWAA064069

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 17,703 hours, 16,188 cycles
- Engine: Ge CFM567B24
- Engine time: 30,199 hours, 18,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: F, E, A

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURNBACK, DECLARED EMERGENCY.  NR 1 ENGINE COMPRESSOR STALL ON DEPARTURE FROM MDW.  F/A REPORTED FIRE ON LT SIDE OF AIRCRAFT, SHUTDOWN NR 1 ENGINE, DISCHARGED FIRE BOTTLE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
